| Model Number |
515117 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that foreign, brown spots were found on the rim of the bd phaseal¿ protector (p55) before use.The following information was provided by the initial reporter: "when the packaging was opened, the protector was found broken and brown spots were found on the rim of the protector.Unable to use the product.".
Event or Problem Description
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 29-jun-2023.H6: investigation summary.Sample and photos received by our quality team for investigation.Upon visual evaluation of the sample, dirt is observed on the expansion bell.No other defects or issue observed.A device history review was performed for reported lot 2112125, no deviations or non-conformances were identified during the manufacturing process.Based on the quality team's investigation, possible root cause for foreign matter is associated with sealing plate during the assembly process.Self-checks and inspections were performed.